Next Article in Journal
Flow Analysis and Determination of Drag Forces for Spikes of Crops
Previous Article in Journal
On the Stability of Delay Population Dynamics Related with Allee Effects
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2012, 17(1), 68-82; https://doi.org/10.3390/mca17010068

Exact Solvability of Stochastic Differential Equations Driven by Finite Activity Levy Processes

1
Koç University, 34450 Istanbul, Turkey
2
Department of International Finance, Yeditepe University, 34755 Istanbul, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 April 2012
PDF [364 KB, uploaded 11 March 2016]

Abstract

We consider linearizing transformations of the one-dimensional nonlinear stochastic differential equations driven by Wiener and compound Poisson processes, namely finite activity Levy processes. We present linearizability criteria and derive the required transformations. We use a stochastic integrating factor method to solve the linearized equations and provide closed-form solutions. We apply our method to a number ofstochastic differential equations including Cox-Ingersoll-Ross short-term interest rate model, log-mean reverting asset pricing model and geometric Ornstein- Uhlenbeck equation all with additional jump terms. We use their analytical solutions to illustrate the accuracy of the numerical approximations obtained from Euler and Maghsoodi discretization schemes. The means of the solutions are estimated through Monte Carlo method.
Keywords: Stochastic differential equations; Levy processes; Stochastic integrating factors; Linearization Stochastic differential equations; Levy processes; Stochastic integrating factors; Linearization
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Iyigunler, I.; Çağlar, M.; Ünal, G. Exact Solvability of Stochastic Differential Equations Driven by Finite Activity Levy Processes. Math. Comput. Appl. 2012, 17, 68-82.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top